# SDR ASAA1149347

- Difficulty date: March 27, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 41,590 hours, 22,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091007
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN AT L1 DOOR IS BROKEN.  REMOVED AND REPLACED EXIT LOCATOR SIGN AND PERFORMED TEST PER B737 400 AMM 33 51 81 962 011.  OPS NORMAL.
